# SDR DALA2024091909203

- Difficulty date: August 31, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0561349) TOOL MARKS ON FLOOR SUPPORT FROM STA-947+3 TO STA-947+12, WL-208, LBL-17. REMOVED AND REPLACED FLOOR SUPPORT FROM STA 947 TO 967 LBL-17 WL 208 PER B737 SRM 51-40-02-0G AND DWG # 147A5650.
